# SDR FDEA202312141942

- Difficulty date: December 14, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,286 hours, 36,163 cycles
- System (JASC): 2610 · Detection System
- Part: Coupling
- Part number: AS18951500
- Part serial: NA
- Condition: Damaged
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUIRE AT FL 340 HAD A LT ENGINE FIRE (L ENG  FIRE)  AND OVERHEAT (L ENG OVERHEAT) INDICTION ON  EICAS , LT FIRE HANDLE AND LEFT CONTOL LEVER.  NO  UNUSUAL LT ENG INDICATIONS OR VIBRARATIONS OBSERVED., LT EGT REMAINED WITHIN LIMITS ENTIRE TIME.  FOLLOWED QRH/QRC WHEN LT THROTTLE WAS  RETARTED FIRE INDICATION WENT OUT & SHORTLY AFTER  LT OVHT WARNING ALSO WENT OUT.  EMERGENCY DECLARED  RETURN TO MEMPHIS WAS UNEVENTFUL.    INSPECTED LT ENGINE FOR LOOSE OR DAMAGED  DUCTING OR SENSE LINES NO DEFECTS NOTED IAW AMM 36-11-01-6 . PERFORMEMED ENGINE FIRE & OVERHEAT DETECTION SYS TEST IAW AMM  26-11-00-5.  NO DEFECTS NOTED STILL NEEDS MOVE TROUBLE SHOOTING.  DURING LEAK CHECK OF #1 ENG BLEED FOUND LEAK AT  PRSOV AFT COUPLING & AIR SUPPLY DUCT.  PERFORMED AFLOTS SYS TEST.  TEST PASS.  RAN ENG @ 90% N1 WITH FULL PNU & ELEC LOAD FOR 10  MIN.  NO FAULTS.  ALL IND NORM.
